Turn on thread page Beta

Taking rigevidon back to back watch

    • #1
    • Thread Starter
    #1

    So I’m on rigevidon and I’m on the 5th pill packet and I’ve taken them all back to back and still continue to bleed once every month. I had irregular spotting for a while but that calmed down. What I have now is not what I’d call a normal period, it’s just very light bleeding almost like spotting that lasts between a week and a week and a half and this happens regularly every month like a normal period, and it started after 3 months on the pill.
    Is this normal? Should I go to the doctor? Although I’ve not had any other side effects, and I’ve felt fine. Or should I maybe wait the 7 days before I start my next pill packet? Or will the bleeding maybe stop eventually?
    Thank you!
    Offline

    19
    ReputationRep:
    (Original post by Anonymous)
    So I’m on rigevidon and I’m on the 5th pill packet and I’ve taken them all back to back and still continue to bleed once every month. I had irregular spotting for a while but that calmed down. What I have now is not what I’d call a normal period, it’s just very light bleeding almost like spotting that lasts between a week and a week and a half and this happens regularly every month like a normal period, and it started after 3 months on the pill.
    Is this normal? Should I go to the doctor? Although I’ve not had any other side effects, and I’ve felt fine. Or should I maybe wait the 7 days before I start my next pill packet? Or will the bleeding maybe stop eventually?
    Thank you!
    Pretty sure you're supposed to take Rigevidon for 21 days and then have 7 day break before you repeat. It is not generally recommended running multiple packs at a time. And when it is prescribed like that, it is usually recommended to only run 3 packs together at a time before you have your break.

    Definitely see your doctor and talk about it to see whether it is even safe to be doing it as you've been doing and to check whether it has caused a problem.
    Offline

    5
    ReputationRep:
    I agree with the above poster, it's generally recommended to only take it back to back for around 3 packets, can I ask why you've taken 5 in a row? Is there a reason?

    When I took a packet back to back with the last I got a small light period type bleeder the first time I did it, but a few years later when I did it again by accident I didn't get any kind of bleeding at all, so I think the bleeding is normal
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    The primary reason for the 'three months' bit is that seems to be the longest any drug company has paid for the medical trials in order to get approval for a 'take for three months, have a week off' version of a combined pill. Obviously, the longer you take it for, the longer and more expensive the trial has to be, so I'm not surprised no-one's gone for a longer one.

    Talk to your GP, but is there any problem in having a break every three months?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 28, 2018
Poll
Which accompaniment is best?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.